# SDR DL757060826

- Difficulty date: October 5, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 19,379 hours, 7,818 cycles
- System (JASC): 2330 · Entertainment System
- Part: Control Box
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

19C AUDIO OUTLET OVERHEATS MELTS PLASTIC HEADSETS, OCCURRED DURING FLIGHT INOP SEAT AUDIO PER MEL 25-20-01I.. PLACARDED INOP DO NOT USE.  CONFIRMED FAULT.  RECONNECTED DJU/DCU HARNESS ALL VSEB AUDIO  CONNECTORS NOW CHECKS GOOD ALL AUDIO OPERATES NORMALLY PER 44-27-01.  MCO PLACARD REMOVED.
